# SDR ASAA2019020418011

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 12,764 hours, 4,285 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Mcp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP DISPLAY IS BLANK IN ALL WINDOWS. GROUNDED - YES. RESET A/C POWER. NO HISTORY. DFCS MODE CONTROL PANEL OPS NORMAL PER B737-900 AMM 22-11-34-740-801.
